Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 32, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at May 8, 2016, 9:36 PM EDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- May 8, 2016, 9:36 PM EDT (01:36 UTC)
- Expired
- May 10, 2016, 11:00 AM EDT
- In force
- 37 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
211 WHUS72 KKEY 090136 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 936 PM EDT SUN MAY 8 2016 GMZ052>055-072>075-090900- /O.NEW.KKEY.SC.Y.0032.160509T0136Z-160509T0900Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 936 PM EDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF THE FLORIDA STRAITS. * WINDS...SUSTAINED EAST SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL OVERNIGHT. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BS
5 follow-up statements
125 WHUS72 KKEY 090815 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 415 AM EDT MON MAY 9 2016 GMZ052>054-072-073-090915- /O.CAN.KKEY.SC.Y.0032.000000T0000Z-160509T0900Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- 415 AM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR PORTIONS OF THE STRAITS OF FLORIDA. HOWEVER...A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THIS REGION AGAIN TONIGHT. $$ GMZ055-074-075-091430- /O.EXT.KKEY.SC.Y.0032.000000T0000Z-160509T2100Z/ STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 415 AM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...EAST TO SOUTHEAST WINDS WILL GUST FREQUENTLY NEAR 20 KNOTS ACROSS THE LOWER STRAITS OF FLORIDA THIS MORNING. NORTHEAST TO EAST WINDS WILL INCREASE TO A STEADY 20 KNOTS THIS AFTERNOON ACROSS THE STRAITS...CLOSER TO THE CUBAN COAST. * WAVES/SEAS...SEAS UP TO 8 FEET ARE EXPECTED IN THE GULF STREAM BETWEEN DRY TORTUGAS NATIONAL PARK AND WESTERN CUBA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
788 WHUS72 KKEY 091430 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1030 AM EDT MON MAY 9 2016 GMZ055-074-075-092100- /O.CON.KKEY.SC.Y.0032.000000T0000Z-160509T2100Z/ STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1030 AM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...EAST TO SOUTHEAST WINDS NEAR 20 KNOTS WILL CONTINUE ACROSS THE LOWER STRAITS OF FLORIDA THIS AFTERNOON. * WAVES/SEAS...SEAS UP TO 7 FEET ARE EXPECTED IN THE GULF STREAM IN THE WESTERN FLORIDA STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ DAF
144 WHUS72 KKEY 092028 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 428 PM EDT MON MAY 9 2016 GMZ033-034-042>044-052>054-072-073-100430- /O.EXB.KKEY.SC.Y.0032.000000T0000Z-160510T1000Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- 428 PM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY. * WINDS...EAST WINDS WILL INCREASE TO NEAR 20 KNOTS ACROSS THE FLORIDA STRAITS...HAWK CHANNEL...THE OFFSHORE GULF WATERS 20 TO 60 NM WEST OF MAINLAND MONROE COUNTY...AND THE SOUTHEASTERN GULF OF MEXICO WATERS AROUND THE DRY TORTUGAS AND THE REBECCA SHOAL CHANNEL. * WAVES/SEAS...SEAS UP TO 7 FEET ARE EXPECTED IN PORTIONS OF THE GULF STREAM OF THE FLORIDA STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ055-074-075-100430- /O.EXT.KKEY.SC.Y.0032.000000T0000Z-160510T1000Z/ STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 428 PM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...EAST TO SOUTHEAST WINDS NEAR 20 KNOTS WILL CONTINUE ACROSS THE LOWER STRAITS OF FLORIDA TONIGHT. * WAVES/SEAS...SEAS UP TO 7 FEET ARE EXPECTED IN PORTIONS OF THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ DAF
889 WHUS72 KKEY 100208 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1008 PM EDT MON MAY 9 2016 GMZ033-034-042>044-052>055-072>075-101000- /O.CON.KKEY.SC.Y.0032.000000T0000Z-160510T1000Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1008 PM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...EAST WINDS OF NEAR 20 KNOTS WILL AFFECT THE FLORIDA STRAITS...HAWK CHANNEL...THE OFFSHORE GULF WATERS 20 TO 60 NM WEST OF MAINLAND MONROE COUNTY...AND THE SOUTHEASTERN GULF OF MEXICO WATERS AROUND THE DRY TORTUGAS AND THE REBECCA SHOAL CHANNEL. * WAVES/SEAS...SEAS UP TO 7 FEET ARE EXPECTED IN PORTIONS OF THE GULF STREAM OF THE FLORIDA STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ APA
216 WHUS72 KKEY 100836 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 436 AM EDT TUE MAY 10 2016 GMZ033-034-100945- /O.CAN.KKEY.SC.Y.0032.000000T0000Z-160510T1000Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 436 AM EDT TUE MAY 10 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS. HOWEVER...SMALL CRAFT SHOULD EXERCISE CAUTION IN THESE ZONES AS EAST TO SOUTHEAST WINDS OF 15 TO 20 KNOTS AND SEAS OF 4 TO 6 FEET ARE EXPECTED THIS MORNING. $$ GMZ042>044-052>055-072>075-101430- /O.EXT.KKEY.SC.Y.0032.000000T0000Z-160510T1500Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 436 AM EDT TUE MAY 10 2016 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...EAST TO SOUTHEAST WINDS NEAR 20 KNOTS WILL PERSIST ACROSS HAWK CHANNEL AND THE STRAITS OF FLORIDA THIS MORNING. * WAVES/SEAS...SEAS OF 5 TO 8 FEET ARE EXPECTED IN THE STRAITS OF FLORIDA FROM OFF THE WEST END OF THE SEVEN MILE BRIDGE WESTWARD...WITH SEAS UP TO 9 FEET IN THE GULF STREAM. SEAS OF 4 TO 7 FEET ARE EXPECTED IN THE STRAITS OF FLORIDA FROM OCEAN REEF TO THE WEST END OF THE SEVEN MILE BRIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at May 8, 9:14 PM EDT, 22 minutes earlier.
Area forecast discussion, May 8, 9:14 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
914 PM EDT SUN MAY 8 2016
.DISCUSSION...
.CURRENTLY...
KBYX DETECTS NO PRECIPITATION ECHOES. SKIES OVER THE ISLAND CHAIN ARE
CLEAR. WINDS OVER LAND ARE NORTHEAST TO EAST NEAR 15 MPH. C-MAN
WINDS...ON AVERAGE...ARE EAST AT 15 TO 20 KNOTS. TEMPERATURES ARE IN
THE MID 70S.
.SHORT TERM (OVERNIGHT)...
IN THE LOW TO MID LEVELS OF THE ATMOSPHERE...AN ATLANTIC RIDGE OF
HIGH PRESSURE WILL EXTEND ACROSS CENTRAL FLORIDA OVERNIGHT. IN THE
UPPER LEVELS OF THE ATMOSPHERE...A RIDGE OF HIGH PRESSURE WILL
PROGRESSES EASTWARD THROUGH THE EASTERN GULF OF MEXICO TONIGHT. THE
00Z KKEY SOUNDING IS STABLE AND DRY...WITH A PRECIPITABLE WATER
(PWAT) VALUE JUST ABOVE/UNDER ONE HALF OF AN INCH. ATMOSPHERIC
MOISTURE WILL INCREASE OVERNIGHT. BY SUNRISE MONDAY...PWAT VALUES
WILL BE JUST ABOVE/UNDER THREE QUARTERS OF AN INCH. THE STABLE AIR
MASS IN PLACE WILL BE RESPONSIBLE FOR A NEAR ZERO CHANCE OF RAIN
TONIGHT.
&&
.MARINE...
A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE COASTAL WATERS OF
THE FLORIDA STRAITS OVERNIGHT DUE TO SUSTAINED EAST SURFACE WINDS
NEAR 20 KNOTS. SMALL CRAFT ARE URGED TO EXERCISE CAUTION ON THE
COASTAL WATERS OF HAWK CHANNEL AND THE OFFSHORE GULF OF MEXICO
OVERNIGHT DUE TO SUSTAINED EAST SURFACE WINDS OF 15 TO 20 KNOTS. A
SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE COASTAL WATERS OF THE
FLORIDA STRAITS MONDAY THROUGH TUESDAY NIGHT. NO ADVISORIES EXPECTED
WEDNESDAY THROUGH AT LEAST FRIDAY NIGHT.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL AT BOTH EYW AND MTH TERMINALS TONIGHT
AND MONDAY. EASTERLY WINDS OF AROUND 10 KNOTS ARE EXPECTED...WITH
OCCASIONAL GUSTS TO NEAR 20 KNOTS.
&&
.CLIMATE...
EARLIER THIS MORNING...A 28-YEAR TEMPERATURE RECORD WAS BROKEN...WHEN
AN AIR TEMPERATURE OF 63 DEGREES WAS REGISTERED IN KEY WEST. THIS
BROKE THE DAILY RECORD FOR TODAY...MAY 8...WHICH WAS 65 DEGREES AND
IT TIED THE MINIMUM RECORD TEMPERATURE EVER MEASURED DURING THE
MONTH OF MAY IN KEY WEST. TEMPERATURES RECORDS FOR KEY WEST DATE BACK
TO 1872.
&&
.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE COASTAL WATERS
OF THE FLORIDA STRAITS...GMZ052>055-072>075.
&&
PUBLIC/MARINE.........BS
AVIATION/NOWCASTS.....KN
DATA COLLECTION.......VICKERY
VISIT US ON THE WEB AT WEATHER.GOV/KEY
FOLLOW US ON FACEBOOK AND TWITTER AT...
WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWESTHazardous weather outlook, May 8, 7:08 PM EDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE KEY WEST FL 708 PM EDT SUN MAY 8 2016 FLZ076>078-GMZ031>035-042>044-052>055-072>075-091000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 708 PM EDT SUN MAY 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE COASTAL WATERS OF THE FLORIDA STRAITS MONDAY THROUGH TUESDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. BS
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.